# SDR REXA2013041000628

- Difficulty date: April 9, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N8698A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7698
- Aircraft time: 22,186 hours, 19,896 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP VANE LEADING EDGE CHAFED OUTBOARD OF THE MIDDLE ACTUATOR.  REPAIRED IAW BOMBARDIER REO 601R-57-52-004.
